Archive for Mathematical Logic 58 (1-2):27-34 (2019)

Abstract
We show constructively that every quasi-convex, uniformly continuous function \ with at most one minimum point has a minimum point, where C is a convex compact subset of a finite dimensional normed space. Applications include a result on strictly quasi-convex functions, a supporting hyperplane theorem, and a short proof of the constructive fundamental theorem of approximation theory.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
ISBN(s)
DOI 10.1007/s00153-018-0619-2
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,607
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Convexity and Constructive Infima.Josef Berger & Gregor Svindland - 2016 - Archive for Mathematical Logic 55 (7-8):873-881.

Add more references

Citations of this work BETA

On Farkas' Lemma and Related Propositions in BISH.Josef Berger & Gregor Svindland - 2022 - Annals of Pure and Applied Logic 173 (2):103059.

Add more citations

Similar books and articles

Fundamental Results for Pointfree Convex Geometry.Yoshihiro Maruyama - 2010 - Annals of Pure and Applied Logic 161 (12):1486-1501.
Regularity of Convex Functions on Heisenberg Groups.Zoltán M. Balogh & Matthieu Rickly - 2003 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 2 (4):847-868.
Computability of Minimizers and Separating Hyperplanes.Kam-Chau Wong - 1996 - Mathematical Logic Quarterly 42 (1):564-568.
Constructive Notions of Strict Convexity.Douglas S. Bridges - 1993 - Mathematical Logic Quarterly 39 (1):295-300.
Convexity and Constructive Infima.Josef Berger & Gregor Svindland - 2016 - Archive for Mathematical Logic 55 (7-8):873-881.
On S-Convexity and Risk Aversion.Michel Denuit, Claude Lefèvre & Marco Scarsini - 2001 - Theory and Decision 50 (3):239-248.
Unique Solutions.Peter Schuster - 2006 - Mathematical Logic Quarterly 52 (6):534-539.

Analytics

Added to PP index
2018-02-22

Total views
6 ( #1,140,930 of 2,533,631 )

Recent downloads (6 months)
1 ( #389,998 of 2,533,631 )

How can I increase my downloads?

Downloads

My notes